# SDR IPXA2025080607418

- Difficulty date: July 7, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5378103822000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR STRUCTURE REINFORCEMENT SUPPORT CRACKED BTWN FR 38 AND FR 38.1 AT -Y2127.5. INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-21 WITH FASTENERS  AND SEALANT.
